# SDR SWIA200718269

- Difficulty date: May 1, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 7,370 hours, 5,330 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR WAS STRUCK BY LIGHTNING ON TRAILING EDGE BETWEEN 9TH AND 10TH RIB, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 670-55-21-038.
